# SDR SWAA2025012381589

- Difficulty date: December 30, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS DOOR WEATHER RADAR RCVR XMTR MOUNT ANGLE RT AT LOWER NOSE COMPARTMENT 2024-767249<[01] REPLACED ANGLE RT AND FASTENERS AT LOWER NOSE COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 141A9194 SHEET 72 REV:-SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE RT AND FASTENERS AT LOWER NOSE COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 141A9194 SHEET 72 REV:-SEE INDIVIDUAL SIGN OFF BELOW.
